Analitikus és kombinatórikus számelmélet  részletek

súgó  nyomtatás 
vissza »

 

Projekt adatai

 
azonosító
67676
típus K
Vezető kutató Sárközy András
magyar cím Analitikus és kombinatórikus számelmélet
Angol cím Analytical and combinatorial number theory
magyar kulcsszavak számelmélet
angol kulcsszavak number theory
megadott besorolás
Matematika (Matematikai, Fizikai, Kémiai és Mérnöki Tudományok)100 %
zsűri Matematika–Számítástudomány
Kutatóhely Algebra és Számelméleti Tanszék (Eötvös Loránd Tudományegyetem)
résztvevők Biró András
Csikvári Péter
Gyarmati Katalin
Hegyvári Norbert
Károlyi Gyula
Mérai László
Pappné dr. Kovács Katalin
Pintz János
Ruzsa Imre
Szalay Mihály
projekt kezdete 2007-07-01
projekt vége 2011-12-31
aktuális összeg (MFt) 12.984
FTE (kutatóév egyenérték) 12.90
állapot lezárult projekt
magyar összefoglaló
A kutatásban résztvevők a Turán Pál és Erdős Pál által alapított magyar analítikus, illetve kombinatórikus számelmélet iskola tagjai. A kutatandó témák: egyenletek megoldhatósága véges testekben korlátozott megoldáshalmazok mellett és kapcsolódó karakterösszeg becslések; additív és multiplikatív reprezentáció- függvények regularitási tulajdonságai véges testekben; véletlen partíciók aritmetikai szerkezete; a pszeudo-véletlen bináris sorozatokra vonatkozó kutatások kiterjesztése több dimenzióra; az 1, 2, ..., N számokból, illetve a modulo m maradékosztályokból kiválasztható pszeudovéletlen részhalmazok vizsgálata; számelméle-ti függvények karakterizációja; összeghalmazok struktúrális tulajdonságai; véges halmazok additív és geo-metriai tulajdonságainak kapcsolata; prímdifferenciák vizsgálata újabb szempontok szerint; kvadratikus számtestek, automorf formák; diofantikus approximáció; korlátozott halmazösszeadás, Hilbert kockák. Évi 10-15 tudományos dolgozat publikálása várható és hosszú távon remélhető, hogy egyes eredményeknek lesznek alkalmazásai a kriptográfiában.
angol összefoglaló
The participants are members of the Hungarian analytical and combinatorical number theory school founded by P. Turán, resp. P. Erdős. The fields to be studied: the solvability of equations in finite fields with restricted solution sets and related character sum estimates; regularity properties of additive and multiplicative representation functions in finite fields; the arithmetic structure of random partitions; extension of the theory of finite pseudorandom binary sequences to several dimensions; the study of pseudorandom subsets selected from the numbers 1,2,.. ,N, resp. from the residue classes modulo m; characterization of arithmetic functions; structural properties of sum sets; connections between additive and geometric properties of finite sets; investigation of prime differences according to new aspects; quadratic number fields, automorphic forms, Diophantine approximation; restricted set addition, Hilbert cubes. In every year the publishing of 10-15 research papers is expected, and in long run some results may have applications in cryptography.





 

Zárójelentés

 
kutatási eredmények (magyarul)
A kutatás négy és fél éve alatt a résztvevők 87 tudományos dolgozatot írtak. Valamennyi cikk angol nyelvű. 81 dolgozat erős folyóiratban (eltekintve 3 Eötvös Annales cikktől), a maradék 6 cikk speciális alkalomra kiadott könyvben (cikkgyűjteményben) jelent meg. A 87 cikk közül 40 (46%) olyan volt, melynek társszerzői közt legalább egy külföldi volt; a kapott OTKA támogatás nagy mértékben hozzájárult e cikkek megszületéséhez. A 87 dolgozat közül 57 (65%) jelent meg külföldön. A legfontosabb cikkek témája prímszámelmélet (Pintz János és társszerzői), valamilyen értelemben rendezett struktúrák (bináris sorozatok, bináris "gyökeres" fák, rendezett halmazok részhalmazai, bináris vektorok) pszeudovéletlensége (Gyarmati Katalin, Mérai László, Sárközy András és társszerzőik), egész számok sorozatainak additív tulajdonságai (Gyarmati Katalin, Hegyvári Norbert, Károlyi Gyula, Ruzsa Z. Imre, Sárközy András és társszerzőik), véges testek számelmélete (Gyarmati Katalin, Sárközy András és társszerzőik), valamint moduláris formák (Biró András) volt.
kutatási eredmények (angolul)
During the four and half years of the project 87 research papers have been written by the participants. All these papers are of English language. 81 papers have been published in strong journals (apart from 3 papers published in the Eötvös Annales) while the remaining 6 papers have appeared in books published on some special occasion. 40 papers (46%) out of the 87 papers have at least one non-Hungarian coauthor; this fund largely contributed to the preparation of these papers. 57 (65%) of the 87 papers have appeared abroad. The most important papers have been written on prime number theory (by J. Pintz and his coauthors), pseudorandomness of structures (binary sequences, $k$-symbol sequences, lattices, binary rooted trees, subsets of ordered sets, binary vectors with some sort ordering (by K. Gyarmati, L. Mérai, A. Sárközy and coauthors), additive properties of sequences of integers (by K. Gyarmati, N. Hegyvári, Gy. Károlyi, I. Z. Ruzsa, A. Sárközy and coauthors), arithmetics of finite fields (K. Gyarmati, A. Sárközy and coauthors) and modular forms (A. Biró).
a zárójelentés teljes szövege https://www.otka-palyazat.hu/download.php?type=zarobeszamolo&projektid=67676
döntés eredménye
igen





 

Közleményjegyzék

 
Karolyi Gy: The polynomial method in additive combinatorics, pp. 267-277 in Combinatorial Number Theory and Additive Group Theory, Birkhauser, 2009
Mérai L: Construction of pseudorandom binary lattices based on multiplicative characters, Periodica Math. Hungar. 59: 43-51, 2009
Mérai L: On finite pseudorandom lattices of k symbols, Monatsh. Math. 161, 173-191., 2010
Mérai L: Construction of pseudorandom binary sequences over elliptic curves using multiplicative characters, Publ. Math. Debrecen, közlésre beküldve., 2010
Ruzsa IZ: Many differences, few sums, Annales Univ. Sci. Budapest. Eötvös 51: 27-38, 2009
Maehara H., Ruzsa IZ., Tokushique N.: Large regular simplices contained in a hypercube, Periodica Math. Hungar. 58: 121-126, 2009
Csikvári P., Gyarmati K., Sárközy A.: Density and Ramsey type results on algebraic equations with restricted solution sets, Combinatorica, közlésre benyujtva, 2010
Gyarmati K., Mauduit C., Sárközy A.: Measures of pseudorandomness of finite binary lattices, I. (The measures Q_k, normality.), Acta Arith 144, 295-313., 2010
Gyarmati K., Mauduit C., Sárközy A.: Measures of pseudorandomness of finite binary lattices, II. (The symmetry measures.), Ramanujan J. 25, 155-178., 2011
Gyarmati K., Mauduit C., Sárközy A.: Measures of pseudorandomness of finite binary lattices, III. (Q_k, correlation, normality, minimal values.), Unif. Distrib. Theory 5, 183-207., 2010
Lev V. F., Sárközy A.: An Erdős-Fuchs type theorem for finite groups, Integers 11A, Art. 15, 7 p., 2011
Gyarmati K.: Elliptic curve analogues of a pseudorandom generator, Perid. Math. Hungar., közlésre elfogadva, 2010
Gyarmati K.: On new measures of pseudorandomness of binary lattices, Acta Math. Hungar. 131, 346-359., 2011
Bíró A.: A duality relation for certain triple products of automorphic forms, I, Israel J. Math., közlésre benyujtva, 2010
Bíró A.: A duality relation for certain triple products of automorphic forms, II, Israel J. Math., közlésre benyujtva, 2010
Goldston D. A., Graham S. W., Pintz J., Yildirim C. Y.: Small gaps between almost primes, the parity problem, and some conjectures of Erdős on consecutive integers, Int. Math. Res. Notices, közlésre elfogadva, 2010
Pintz J.: Are there arbitrarily long arithmetic sequences of twin primes in arithmetic progressions?, in: An Irregular Mind (Szemerédi is 70), Bolyai Soc. Math. Studies 21, Springer, közlésre elfogadva, 2010
Harcos G., Károlyi Gy., Kós G.: Remarks to Arsovszki's proof of Snevily's conjecture, Annales Univ. Sci. Budapest Eötvös 54, 57-61., 2011
Hegyvári N.: On additive and multiplicative Hilbert cubes, J. Combinatorial Theory, Series A 115: 354-360, 2008
Hegyvári N.: On sum-products bases, Ramanujan J. 19: 1-8, 2009
Hegyvári N., Hennecart F.: Explicit constructions of extractors and expanders, Acta Arith. 140: 233-249, 2009
Ruzsa I. Z., Varju P.: Euclidean algorithm in different norms, Publ. Math. Debrecen 78, 245-249., 2011
Cilleruelo J., Kiss SZ., Ruzsa IZ., Vinuesa C.: Generalization of a theorem of Erdős and Rényi on Sidon sequences, Random Structures Alg. 37, 455-464., 2010
Cilleruelo J., Ruzsa IZ., Vinuesa C.: Generalized Sidon sets, Advances in Math. 255, 2786-2807., 2010
Matolcsi M., Ruzsa IZ.: Sumsets and the convex hull, in: Additive Number Theory: Nathanson Festschrift, Springer, pp.221-228., 2010
Ruzsa IZ.: Towards a noncommutative Plünnecke-type inequality, in: An Irregular Mind (Szemeredi is 70), Bolyai Soc. Math. Studies 21, Springer, pp. 591-605., 2010
Mérai L.: Construction of pseudorandom binary lattices using elliptic curves, Proc. Amer. Math Soc. 139, 407-420, 2011
Csikvári P., Nagy Z. L.: Density Turán problems, Combinatorica, közlésre benyujtva, 2012
Csikvári P.: Two remarks on the adjoint polynomial, European J. Combin., közlésre elfogadva, 2012
Gyarmati K, Mauduit C, Sárközy A: Measures of pseudorandomness of families of binary lattices, I (Definitions, a construction using quadratic characters.), Publ. Math. Debrecen, közlésre elfogadva, 2012
Gyarmati K, Mauduit C, Sárközy A: Measures of pseudorandomness of families of binary lattices, II (A further construction.), Publ. Math. Debrecen, közlésre elfogadva, 2012
Gyarmati K, Mauduit C: On the correlation of binary sequences, II, Discrete Mathematics, közlésre elfogadva, 2012
Gyarmati K, Sárközy A, Stewart CL: On Legendre symbol lattices, II, Unif. Distrib. Theory, közlésre elfogadva, 2012
Gyarmati K: On the correlation of subsequences, Unif. Distrib. Theory, közlésre benyujtva, 2012
Gyarmati K, Hubert P, Sárközy A: Pseudorandom binary functions on rooted plane trees, J. Combin. Number Theory, közlésre elfogadva, 2012
Gyarmati K, Ruzsa IZ: A set of squares without arithmetic progression, Acta Arith., közlésre benyujtva, 2012
Hegyvári N, Hennecart F: Distribution of residues in approximate subgroups of F_p^*, Proc. Amer. Math. Soc. 140, 1-6, 2012
Hegyvári N, Hennecart F: A note on Freiman models in Heisenberg groups, Israel J. Math. 6, 1-15, 2011
Hegyvári N: Some remarks on multilinear exponential sums with an application, J. Number Theory 132, 94-102., 2012
Károlyi Gy, Pál A: The cyclomatic number of connected graphs without solvable orbits, J. Ramanujan Math. Soc., közlésre elfogadva, 2012
Karolyi Gy, Nagy ZL: A short proof of Andrews' q-Dyson conjecture, Proc. Amer. Math. Soc., közlésre benyujtva, 2012
Mérai L: Remarks on pseudorandom binary sequences over elliptic urves, Fund. Inform., közlésre elfogadva, 2012
Pintz J: Are there arbitrarily long arithmetic sequences of twin primes in arithmetic progressions?, II, Proc. Steklov Institute (memorial volume for Karacuba), közlésre elfogadva, 2012
Goldston DA, Pintz J, Yldirim CY: Positive proportions of small gaps between consecutive primes, közlésre elfogadva, Publ. Math. Debrecen, 2012
P. Kovács K: On m-full arithmetical functions, Studia Sci. Math. Hungar., közlésre benyujtva, 2012
Brandt S, Miskuf J, Rautenbach D, Regen F, Ruzsa IZ: Edge-injective and edge-surjective vertex labellings, SIAM J. Discrete Math. 24(2), 666-683, 2010
Dartyge C, Szalay M: Local distribution of the parts of unequal partitions in arithmetic progressions, I, Publ. Math. Debrecen, közlésre elfogadva, 2012
Dartyge C, Szalay M: Local distribution of the parts of unequal partitions in arithmetic progressions, II, Publ. Math. Debrecen, közlésre elfogadva, 2012
Dartyge C, Sárközy A: On additive decompositions of the set of the primitive roots modulo p, Monatshefte Math., közlésre elfogadva, 2012
Dartyge C, Sárközy A: The sum of digit function in finite fields, Proc. Amer. Math. Soc., közlésre benyujtva, 2012
Sárközy A: On additive representation functions of finite sets, I (Variation), Periodica Math. Hungar., közlésre elfogadva, 2012
Sárközy A: On additive decompositions of the set of the quadratic residues modulo p, Acta Arith., közlésre elfogadva, 2012
Gyarmati K, Mauduit C, Sárközy A: On linear complexity of binary lattices, Ramanujan J., közlésre benyujtva, 2012
Rivat J, Sárközy A: A Turán-Kubilius type inequality on shifted products, Publ. Math. Debrecen, közlésre elfogadva, 2012
Niederreiter H, Rivat J, Sárközy A: Pseudorandom sequences of binary vectors, Acta Arith. 133: 109-125, 2008
Sárközy A, Winterhof A: Measures of pseudorandomness for binary sequences constructed using finite fields, Discrete Math. 309: 1327-1333., 2009
Dartyge C, Sárközy A: On pseudorandom subsets of Zn 157: 13-35, Monatshefte Math., 2009
Gyarmati K, Mauduit C, Sárközy A: Pseudorandom binary sequences and lattices, Acta Arith. 135: 181-197, 2008
Chan TH, Győri E, Sárközy A: On a problem of Erdős on sequences of integers no one of which divides the product of k others, European J. Combin. 31: 260-269, 2010
Dartyge C, Sárközy A, Szalay M: On pseudo-randomness of subsets related to primitive roots, Combinatorica 30, 139-162., 2010
Gyarmati K, Mauduit C. Sárközy A: Constructions of pseudorandom binary lattices, Unif. Distr. Theory 4:59-80, 2009
Gyarmati K, Hubert P, Sárközy A: Pseudorandom binary functions on almost uniform trees, J. Combin. Number Theory 2, 1-24., 2010
Bíró A.: A relation between triple products of weight 0 and weight 1/2 cusp forms, Israel J. Math.182, 61-101., 2011
Gyarmati K, Sárközy A, Stewart CL: On Legendre symbol lattices, Unif. Distr. Theory 4: 81-95, 2008
Pintz J: On Landau's problems on primes, J. Théor. Nombres Bordeaux 21: 357-404, 2009
Goldston DA, Pintz J, Yildirim CY: Primes in tuples II., Acta Math. 204: 1-47, 2010
Goldston DA. Graham SW, Pintz J, Yildirim CY: Small gaps between products of two primes, Proc. London Math Soc. 98: 741-774, 2009
Nathansan MB, O'Bryant K, Orosz B, Ruzsa IZ, Silva M: Binary linear forms over finite sets of integers, Acta Arith. 129: 341-361, 2007
Green BJ, Ruzsa IZ: Freiman's theorem in an arbitrary abelian group, J.London Math Soc. 75: 163-175, 2007
Ruzsa IZ, Sanders T: Difference sets and the primes, Acta Arith. 131: 281-301, 2008
Gyarmati K, Matolcsi M, Ruzsa IZ: Plünnecke's inequality for different summands, pp. 309-320 in: Building Bridges, Bolyai Math. Soc. Studies, vol. 19 Springer, 2008
Gyarmati K, Matolcsi M, Ruzsa IZ: A superadditivity and submultiplicativity property for cardinalities of sumsets, Combinatorica 30, 163-174., 2010
Ruzsa IZ: Sumsets and entropy, Random Structures Alg. 34: 1-10, 2009
Rivat J., Sárközy A.: A Turán-Kubilius type inequality on sum sets, Acta Arith. 142: 311-329, 2010
Gyarmati K: Concatenation of pseudorandom binary sequences, Perodica Math. Hungar. 58: 209-215, 2008
Hegyvári N. Hennecart F, Plagne A: Iterated compositions of linear operations on sets of positive upper density, International J. Number Theory 5: 981-997, 2009
Hegyvári N: Symmetry sets, approximate groups, J. Combin. Number Theory 1, 1-6., 2011
Hegyvári N, Hennecart F: Iterated difference sets in sigma-finite groups, Annales Univ. Sci. Budapest Eötvös 50: 51-57, 2007
Hegyvári N, Ruzsa IZ: Additive structure of difference sets and a theorem of Folner, Discrete Math., közlésre beküldve, 2008
Mérai L: A construction of pseudorandom binary sequences using rational functions, Unif. Distr. Theory 4: 35-99, 2009
Mérai L: A construction of pseudorandom binary sequences using both additive and multiplicative characters, Acta Arith. 139: 241-252, 2009
Csikvári P: Subset sums avoiding quadratic nonresidues, Acta Arith 135: 91-98, 2008
Csikvári P: A note on character sums, Acta Math Hungar. 123: 357-363, 2009
Diamond HG, Pintz J: Oscillation of Mertens' product formula, J. Théor. Nombres Bordeaux 21: 523-533, 2009
Gyarmati K: On the complexity of a family related to the Legendre symbol, Periodica Math. Hungar. 58: 209-215, 2009
Gyarmati K: Concatenation of Legendre symbol sequences, Studia Sci. Math. Hungar. 48, 193-204., 2011
Károlyi Gy: Balanced subset sums in dense sets of integers, Integers, Electronic J. Combin. Number Th. 9: 591-603, 2009





 

Projekt eseményei

 
2008-11-14 10:37:48
Résztvevők változása




vissza »